Geometric modeling of subcellular structures, organelles, and multiprotein complexes
Version of Record online: 21 NOV 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Biomedical Engineering
Volume 28, Issue 12, pages 1198–1223, December 2012
How to Cite
Feng, X., Xia, K., Tong, Y. and Wei, G.-W. (2012), Geometric modeling of subcellular structures, organelles, and multiprotein complexes. Int. J. Numer. Meth. Biomed. Engng., 28: 1198–1223. doi: 10.1002/cnm.2532
- Issue online: 4 DEC 2012
- Version of Record online: 21 NOV 2012
- Manuscript Accepted: 2 NOV 2012
- Manuscript Revised: 16 OCT 2012
- Manuscript Received: 16 AUG 2012
- NSF. Grant Numbers: CCF-0936830, IIS-0953096, DMS-1160352
- NIH. Grant Number: R01GM-090208
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!